Since Jan 2006 I have not been able to obtain a hard erection at times. When I do obtain a hard erection, it goes soft shortly after and at times it comes back during intercourse. We had intercourse every day but some days it was semi hard. I went to see two urologists and they gave me scrips for all three drugs and said it would pass. I saw a sex therapist and she felt it was also due to my divorce in Jan 2006. She also said that I shouldnt be having sex everyday as I am getting older(38 years old). She suggested that I take lexapro as her clients have had great sucess with it. I had taken it for 3 years prior to my divorce due to stress with my ex but stopped it in Jan 2006. The sex therapist also suggested I try viagra on a regular basis to help. Viagra works sometimes (my Girlfriend hates me using it because she doesnt want me to take a pill to have sex with her) but as of late, I havent been getting hard erections continuously as my penis goes soft and sometimes comes back with the viagra. I do not have nocturnal erections. I have been checked for diabetes, testosterone and even had a sleep test done. Everything is fine according to the doctors. I started taking L arginine, horny goat weed, Omega 3 and niacin and havent noticed a change. I have also begun stretches of the thighs (side lunges) and back stretches. I am walking at least 10k steps a day with running included in the steps. Last week the doctor gave me Cymbalta at my request as I feel that I have anxiety and havent noticed a change yet. I stopped taking the niacin, omega, arginine and weed since the cymbalta was prescribed as my body is sensitive to medicine and I didnt want to disrupt its effects. I was also given Biaxin as I have had a cough for 1 mth after a cold. The cough has cleared since last week. This morning, I got a semi erection after manipulation but it went away immediately after squeezing the head of my penis. I then thought of a time when I had taken a viagra and I had a hard erection that lasted for quite awhile even after ejaculation and I was concerned per the warnings. I squeezed the head of my penis and eventually it went down. I took viagra since that time and had hard erections. After ejaculation, my penis would subside normally, but now they don't get very hard. Is it possible that my veins have become weak and arent allowing blood to pass or they are leaking? I am at a loss and my doctor hasnt been able to give me answers as to what is causing the lack of erections, what is causing my penis to go soft after being hard for a short time. If you could provide some direction as to what course of action or suggestions I should take, it would be appreciated.
You may want to be evaluated for metabolic diseases like diabetes, thyroid disorder or testosterone deficiency, which can all lead to erectile dysfunction.
An ultrasound can be considered to look at the blood flow supplying the penis.
If medications like Viagra are not effective, you can consider more invasive options like a penile pump, implant or injection therapy.
These options can be discussed with your urologist.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.